# SDR AALA20060412

- Difficulty date: June 25, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY ESCAPE PATH LIGHTS AT ROWS 16 TO 28 INOPERATIVE.  REPLACED BATTERY PACK FOR CHANGING MODULE M10800 FOR INOPERATIVE EMERGENCY ESCAPE PATH LIGHTS AT ROWS 16 TO 28.  SYSTEM GROUND CHECKED NORMAL OPERATION.
